# SDR 04FDEA01389

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOPED LEADING EDGE O/B L/E HAS GOUGE.  REPAIRED LEFT WING DROOPED L/E IAW SRM 57-00-01.  GOUGE FOUND OUT OF LIMITS BY NTSPM 04-00-03  .070 BEFORE .045 AFTER.  REMOVED & REPLACED BROKEN BRACKET ON O/B RIB IAW SRM 57-00-01, REMOVED AND REPLACED WORN BULB SEAL IAW DPS 3.579. DROOP L/E ON LEFT WING WAS REMOVED AND REINSTALLED ON DOCUMENT N01336.  WORK DONE AT MAE.
